MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 7 yrs postop, this (b)(6) female patient came in three weeks ago to see surgeon on x-ray showed that the right femoral component has moved and went into flexion with significant wear to the insert.Component of loose and inflection and significant wear to the insert.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
Section d1: brand name.Section d4: model number, catalog number, expiration date, unique identifier (udi) #.Section h4: device manufacture date.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3) the evaluation noted that revision reported was likely the of aseptic (non-infected) loosening of the femoral component, which damaged the bond between the implant and the bone and likely contributed to wear of the tibial insert.The most probable root cause associated with the reported event of "loosening - femoral" is associated with weakened integration of the device at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11448332
Report Number1038671-2021-00100
Device Sequence Number17147380
Product Code JWH
UDI-Device Identifier10885862159175
UDI-Public10885862159175
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2020
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 2.5 15MM
Device Catalogue Number02-012-35-2515
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/16/2021
04/16/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date03/28/2021
04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age66 YR
Patient Weight74